MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH HEATER-COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH HEATER-COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 120V/60 HZ
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report about an heater-cooler 3t system showing the error code ee07, 'pump (stirring mechanism) is blocked (too slow)'.The issue occurred during procedure.There is no report of patient/user injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H.11 livanova deutschland manufactures the heater-cooler system 3t.The incident occurred in united states.The livanova's field representative confirmed the e07 error and found the distributor board ul 510 and the relative ribbon transmission cable to be causing the issue.These two defective components were replaced, and all technical and safety inspections were carried out and successfully passed.The unit was returned to the customer's facility.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Through follow-up communications, livanova learned the event was related only to device cardioplegia side.Based on the above, the event has been assessed as non-reportable, since it is not likely to cause or contribute to serious injury or death, even if reoccurred.Livanova will keep monitoring the market.

Brand Name
HEATER-COOLER 3T SYSTEM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24315326
Report Number9611109-2026-90042
Device Sequence Number5572915
Product Code DWC
UDI-Device Identifier04033817900528
UDI-Public010403381790052811180111
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER/COOLER 3T 120V/60 HZ
Device Catalogue Number16-02-85
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/25/2026
Date Device Manufactured01/11/2018
Usage of Device A
Patient Sequence Number1
Patient SexUnknown